# SDR COMA0560464

- Difficulty date: August 23, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 26,984 hours, 25,449 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 854D10019
- Part serial: 3118
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 2,454 hours, 2,170 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5058A - FLAPS FAIL CAUTION.  CND, REPLACED THE LT OUTBOARD FLAP ACTUATORS.
